IOE EPrints

Is multilingualism linked to a higher tolerance of ambiguity?

Dewaele, Jean-marc and Wei, Li (2013) Is multilingualism linked to a higher tolerance of ambiguity? Bilingualism: Language and Cognition, 16 (01). pp. 231-240. ISSN 1366-7289. DOI 10.1017/S1366728912000570

Full text not available from this repository.
Official URL: http://www.journals.cambridge.org/abstract_S136672...
Item Type: Article
Depositing User: Atira Pure
Date Deposited: 27 Feb 2015 15:12
Last Modified: 27 Feb 2015 15:12
View Item View Item